Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Blood in urine. Urethra looking ulcerative. Could it be due to the medication alka zeltzer?

This morning I woke up to pee. After peeing I decided to stretch my penis manually and LIGHTLY force some blood in, because it was tight/small/no bloodflow, so I wanted to warm it up . I noticed after the stretch that it bled a drop from the urethra . I took a closer look and inside the urethra looked ulcerative . Lately I ve been taking alka zeltzer for cold and flu , and have also been drinking alcohol (one drink per day for the past 2 days). Could the alka zeltzer be making my urethra ulcerative and bleed? If so, what else could be ulcerating inside of me?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM,

Thank you for your query.

I doubt alka seltzer will cause the bleeding as it is usually not related.

There is a chance that the cause of bleed could be different. In normal, the most common cause is some obstruction or abnormality of the renal system.

Eg. Stones - once these stones grow in size, they can get lodged at a place and cause mild bleeding
Tumor- due to growing size they can put pressure on the renal system and cause the bleeding

The best thing now would be to consume as much water as possible, even if it means passing urine frequently.

The next thing you need to do is consult a urologist and get an ultrasound done, to confirm the diagnosis.

I hope I have succeeded in answering your questions, you could write back to us anytime for further clarifications.

Best wishes.
Answered: Fri, 25 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor